Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/75819
Title: Strictly semi-positive tensors and the boundedness of tensor complementarity problems
Authors: Song, YS
Qi, LQ 
Keywords: Strictly semi-positive tensor
Tensor complementarity problem
Upper and lower bounds
Eigenvalues
Issue Date: 2017
Publisher: Springer
Source: Optimization letters, 2017, v. 11, no. 7, p. 1407-1426 How to cite?
Journal: Optimization letters 
Abstract: In this paper, we present the boundedness of solution set of tensor complementarity problem defined by a strictly semi-positive tensor. For strictly semi-positive tensor, we prove that all -eigenvalues of each principal sub-tensor are positive. We define two new constants associated with -eigenvalues of a strictly semi-positive tensor. With the help of these two constants, we establish upper bounds of an important quantity whose positivity is a necessary and sufficient condition for a general tensor to be a strictly semi-positive tensor. The monotonicity and boundedness of such a quantity are established too.
URI: http://hdl.handle.net/10397/75819
ISSN: 1862-4472
EISSN: 1862-4480
DOI: 10.1007/s11590-016-1104-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Citations as of May 12, 2018

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of May 28, 2018

Page view(s)

4
Citations as of May 28, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.